# SDR FDEA202001030014

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NPB6772
- Condition: Corroded
- Location: Bs 1225-1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT; X=98-106  Y=1225-1231 UNDER FLOOR UPPER INTERNAL   STRUCTURE HAS LEVEL 2/3 CORROSION 5" X 7". REMOVED FASTENERS, REMOVED THE CORROSION, NDT CHECKED FOR MATERIAL LOSS   AFTER BLENDING, HOLES WERE ALSO CHECKED WITH NO DEFECTS NOTED, AREA WAS   TREATED, PRIMED, FASTENERS WERE RE-INSTALLED, AREA WAS PAINTED & VAPOR BARRIER   WAS RE-APPLIED.
